Jump to content

Burning, Tingling, Tooth Pain and Head Pressure....OH MY


[46...]

Recommended Posts

[46...]

Ok Buddies

 

How does one get through this tapering process is you already have POTS, MCAS, MCS and a bad reaction to the Moderna Booster has made you even more sensitive.

 

It feels like I've been CT'd from the Booster, while still on the same amount, it's like night and day difference from the day I got it, like a switch was turned overnight.

 

I am suffering immensely these last few months, with new symptoms daily.

 

I tried to cross back to Ativan from the Valium, as it's never agreed with me and I appear allergic to the pill now??

 

Now I'm starting to get the pins and needles, burning, numbness in my feet, legs, face, hands, head/scalp, tongue, ears, eyes.....

 

My throat has felt like it's closed several times this last week, and it felt like I was breathing through a straw, swear to god I nearly called 911, as I was home alone.

 

My cognition, which was excellent until the booster has been getting worse, as the head pressure occurs every single time I eat and won't let up for hours.

 

I don't get any relief in holding, although I will hold a bit, until the Valium kicks in more.

 

I only tried crossing back 0.6 mg of Valium for 0.06 mg of Ativan, so I think I'm experiencing some WD from the Ativan until the Valium builds up.

 

Today, my new feature - that's what I call them is my teeth feel like they are going to fall out especially where I have mercury fillings.

 

Any advice on how to taper from this position???

 

I'm not as mobile and very unstable on my feet, a few days ago, I could walk fine.

 

I need some serious help.

 

I know others may have had a bad reaction to their shots, have they updosed or is it futile.

I'm a rapid metabolizer of Valium, which doesn't help, but when I went back to the Ativan, it lasted longer, but the muscular pain was a lot worse???

 

Anyone continue to taper in this condition??

 

I literally feel like I'm falling unconscious after I eat and the foods I can eat are even more limited since the booster.

 

Thanks all, this hasn't been a great Easter for me.

I miss being a part of my family.

 

thanks,

Winnie

Link to comment
Share on other sites

Hi Winnie,

So sorry to hear if your troubles. I have no advice, as I am new here and still figuring out my own situation, but I’ve had some of these symptoms. Mainly the head pressure and jaw/teeth pain. I do have brief windows where it lets up a little bit, thankfully. It’s awful though.

Link to comment
Share on other sites

Hi Winnie,

 

Well I think you know already that I probably won't be of much help as we are in similar positions, although I'm not tapering.  I do not envy you that!  I am so sorry you're still in the middle of a taper with all this stuff going on. 

 

My only suggestion would be to maybe see a homeopath.  When I was tapering, I had patches where I had severe histamine problems, although at the time I'm not sure I knew what that was.  I know I did by the end of the taper, but at the beginning I was clueless.  The only thing that helped me was tapering really slowly, periodic holds, and my homeopathic constitutional remedy, Phosphorus.  If you're in or near a big city, you should be able to find a good homeopath to prescribe for you. 

Link to comment
Share on other sites

×
×
  • Create New...